Uplift resistance of horizontal strip anchors in sand: a cavity expansion approach

Zhuang, P orcid.org/0000-0002-7377-7297 and Yu, HS orcid.org/0000-0003-3330-1531 (2018) Uplift resistance of horizontal strip anchors in sand: a cavity expansion approach. Géotechnique Letters, 8 (4). pp. 1-18. ISSN 2045-2543

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: Copyright © ICE Publishing, all rights reserved. This is an author produced version of a paper published in Géotechnique Letters. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Anchors & anchorages; Bearing capacity; Sands
Dates:
  • Published: December 2018
  • Accepted: 23 October 2018
  • Published (online): 31 October 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Civil Engineering (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 13 Nov 2018 14:50
Last Modified: 04 Dec 2018 10:02
Status: Published
Publisher: Thomas Telford
Identification Number: https://doi.org/10.1680/jgele.18.00083

Share / Export

Statistics